Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Kadcyla Questions
    avatar
    mark918 posted:
    My wife has been on Kadcyla now for 2 treatments. The first treatment was infused over an hour and a half with no problems. About 4 days later she got really tired and somewhat weaker which we were sort of expecting.


    After the second treatment, which took a half an hour, the next day she started to feel weak, her feet started to hurt and then a couple days later she started to get a rash on her cheek.


    Is anyone else here on this medication and had these types of reactions.


    We are beginning to get very nervous. She called the oncologist's nurse about her feet and the gave her a script for pain medicine.


    Any help or information would be great.
    Reply
     
    avatar
    jenna291 responded:
    Hi Mark,
    I do not have any experience with that drug, but taxol gave me similar issues. My feet hurt, were hot and numb about 4-5 days after chemo.
    Hopefully someone here will respond. Also, I sure hope the spam with disappear as I fear it is keeping people who really want to talk from posting.
    What type of pain meds is she on?
    I will pray the symptoms lesson for her.
    best,
    Jenna
     
    avatar
    mark918 replied to jenna291's response:
    Thanks Jenna,


    She is on Tylenol w/codeine which the doctor wants her to stop taking because they think it is causing the rash on her face. So for now she is just taking Tylenol.


    Mark
     
    avatar
    jenna291 replied to mark918's response:
    HI Mark,

    I hope the Tylenol helps - I never had much luck with it. How many more treatments does she have? The symptoms most likely will persist until she stops them, unfortunately. That was my experience with Taxol and numbing, tingling, and hotness in the feet and ankles.
    best to her ~
    Jenna
     
    avatar
    mark918 replied to jenna291's response:
    Hey Jenna,


    They found out what was causing the rash and feet pain. She has shingles and neuropathy. She is now on meds to help each one. The rash is starting to clear up. and she started the med for the feet yesterday.


    Mark
     
    avatar
    jenna291 replied to mark918's response:
    HI Mark,
    Glad the rash is clearing up and hope the meds help for her feet.
    It WILL get better! How much longer does she have to go?

    best,
    Jenna
     
    avatar
    rachael67 replied to jenna291's response:
    Mark, so glad to hear they have diagnosed both issues and are treating them. Please know she will be in our thoughts and hopes that she is doing better very soon!

    Blessings.
    Rachael
    Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!
     
    avatar
    mark918 replied to jenna291's response:
    She has 2 more treatments, tomorrow and the end of the month, and then another PTScan. They will then determine what to do. She has been told there is a good possibility that she will need some type of chemo for the rest of her life. We told the doctor they better stock-up their supply, it's going to be a long run. LOL
     
    avatar
    mark918 replied to rachael67's response:
    Thank you so much Rachael!
     
    avatar
    jenna291 replied to mark918's response:
    GREAT attitude Mark! This positive energy will help to keep her strong to push thru all of this!

    many blessings,
    Jenna
     
    avatar
    johnsmith1 replied to jenna291's response:
    Hey Mark,
    You should join the discussions on the Breast Cancer forum,
    https://community.breastcancer.org
    There's many women who are taking Kadcyla and participating in the clinical trial.
    Do a "Search" on the term "Kadcyla" and you'll find the different threads.


    Helpful Tips

    Radiation Burns
    I had terrible burns over 2/3rds of my breast after 7 weeks of radiation & I was miserable. Here is what I did. The doctor told me to ... More
    Was this Helpful?
    17 of 21 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Breast Cancer Center